# SDR TRAX200700876

- Difficulty date: June 19, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 8,124 hours, 5,332 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Stuck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A UNABLE TO OPEN SERVICE DOOR.
